# SDR SAJFCALS102005

- Difficulty date: February 6, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N18607
- Make and model: Boeing 737809
- Aircraft serial: 29104
- Aircraft time: 40,625 hours, 18,611 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(B-18607) ABORTED TAKEOFF AT 40 KTS DUE TO THE AMBER LIGHT OF AFT CARGO DOOR ILLUMINATED.  VERIFIED AFT CARGO DOOR CLOSED AND LOCKED.
